# SDR ASOA20150217010

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 34,793 hours, 26,591 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0306C718
- Condition: Odor
- Location: Nr 2
- Part time: 27,771 hours, 20,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE F/O PFD CIRCUIT BREAKER TRIPPED IN FLIGHT WITH AN ELECTRICAL BURNING ODOR NOTICED.  MAINTENANCE R & R THE NR 2 PFD WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
